MAUDE Adverse Event Report: HANDICARE USA INC. C450 MANUAL TRAVERSE; CEILING LIFT

HANDICARE USA INC. C450 MANUAL TRAVERSE; CEILING LIFT
Model Number 323100
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754); Fall (1848)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
A patient was about to be transported when the ceiling track and lift fell from the ceiling.The patient fell onto his bed and received two scratches and a bruise.
 
Additional Manufacturer Narrative
This investigation is ongoing.A follow-up report will be submitted when complete.

Brand Name
C450 MANUAL TRAVERSE
Common Device Name
CEILING LIFT
Manufacturer (Section D)
HANDICARE USA INC.
10888 metro ct.
maryland heights MO 63043
MDR Report Key12241766
Report Number3007802293-2021-00008
Device Sequence Number4447784
Product Code FSA
UDI-Device Identifier00810045510057
UDI-Public00810045510057
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number323100
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;